Cui, Mingyue

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 2.


Wu, Zhaojing, Cui, Mingyue and Shi, Peng (2012) Backstepping control in vector form for stochastic hamiltonian systems. SIAM Journal on Control and Optimization, 50 (2). pp. 925-942. ISSN 0363-0129 (print) 1095-7138 (online)

Wu, Zhaojing, Cui, Mingyue, Shi, Peng and Xie, Xuejun (2011) Theory of Stochastic Dissipative Systems. IEEE Transactions on Automatic Control, 56 (7). pp. 1650-1655. ISSN 0018-9286